# SDR UALA2012062203369

- Difficulty date: June 20, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING AFT FUSELAGE BELLY DOUBLER BETWEEN BS 1701 TO 1720, JUST AFT OF AFT LAV SERVICE PAN, HAS ONLY 2 ROWS OF FASTENERS AT THE BS 1720 CIRCUMFERENTIAL BUTT SPLICE.  THIS REPAIR HAS NO HISTORY IN AMIS AND REQUIRES VALIDATION TO THE SRM.  MAINT TEXT: REMOVED EXISTING DOUBLER, FOUND ADDITIONAL CORROSION ON BS 1701 FRAME, AFT BULKHEAD FWD AND AFT CHORDS, AND SKIN.  REMOVED CORROSION AND ACP'D NDT OF FASTENER HOLES AND SKIN CUTOUT.  FABRICATED AND INSTALLED A NEW DOUBLER-TRIPLER, AND NEW FWD AND AFT BULKHEAD CHORDS.  INSTALLED REPAIR PER REO G14968, REV D AND EC-RA 5330-04257.
